EVERY MORNING WHEN I FIRST WAKE UP I HAVE NAUSEA DOES THIS HAPPEN TO ANYONE ELSE, AND IF SO COULD YOU TELL ME WHY?
Are you taking sulfasalizine? The reason I ask, is that it can cause stomach upset if it isn't the enteric coated tablets. Also if you are on NSAIDs, they can cause a similar problem if not taken with a proton pump inhibitor.
JUST STARTED TAKING IT. BUT THIS HAS GONE ON A WHILE. ITS LIKE WHEN I FIRST FINALLY GET MOVING I THROW UP .. I KNOW SOUND CRAZY TO ME TOO. AS GROSS AS THIS IS IT IS USUALLY THAT YELLOW LOOKING STUFF AND AFTER THAT I AM OK.... I WAS JUST WANTING TO SEE IF ANYONE ELSE DID THIS, WAS THIS A SYMPTOM OF AS. I GUESS I AM JUST TRYING TO PUT THINGS TOGETHER.
I have had the same thing happen in the past. Many years ago it happened when I had an ulcer. In the last few years, I have had stomach inflammation (probably AS related) I now take nexium, which seems to help. You should get in and get that checked. Mine got rather severe. I did not go in right away and by the time I did it was pretty bad.
Before my diagnosis, I had a lot of stomach issues. I would throw-up that yellowish stuff, sometimes other things to (I know TMI ), but I had that problem all day - not just in the mornings. Since I have gotten on all my "AS meds", my stomach has calmed down. I do still have to watch what I eat and stay on the meds, but mostly my stomach is better. Do you sleep through the night? I am just wondering if maybe the inflammation is worse at night? I know my stomach seems to be related to inflammation, which I can tell now, but has taken me 3 years to be able to relate it to anything. I know it really SUCKS!!! It is one of the many frustrating aspects of this disease, because I do believe it is related - maybe it just seems that way to me.
NO I DO NOT SLEEP WELL AT NIGHT THAT IS WHEN THE PAIN IS THE WORSE. THERE IS NOT A COMFORTABLE PLACE IN THE WHOLE HOUSE. I AM SORRY THAT HAS HAPPENED TO YOU BUT ALSO GLAD I AM NOT ALONE. IT IS VERY FRUSTRATING IT IS LIKE SOMETHING IS AFFECTING MY STOMACH. WHEN I GO BACK I WILL ASK ABOUT MAYBE AN ULCER.
I am glad you are not alone too. I have had many tests related to the throwing up. Make sure they scope you, so you can be sure what the problem is. I highly recommend an internist. Be sure you take care of your teeth while this is happening. My dentist told me to use an Oral B floride rinse whenever I got sick to protect the enamel. You don't want to walk like a ninety year old and lose your teeth.
I am so sorry you are feeling this bad. I really hated it while it was happening to me too. Please get it checked. It might be something simple and easy to treat. I found for me a cup of mint tea or chewing mint gum sometimes helped to soothe my stomach. But the meds worked the best.
I should mention that I did see a GI myself to rule out anything more serious, I would get a lot of bloody stools too and colon cancer runs in my family. There are definitely serious conditions that should be ruled out with these issues, I just feel like mine is definitely AS related.